# SDR UPS99229648

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge
- Condition: Corroded
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT O/B AILERON TAB HINGES CORRODED.  RIGHT O/B AILERON TAB HINGES REMOVED AND REPLACED IAW MM 27-10-41.
